CureZone   Log On   Join
 

Toxic stomach gas by #55472 ..... Candida & Dysbiosis Forum

Date:   12/17/2005 7:25:44 PM ( 17 years ago ago)
Hits:   1,434
URL:   https://www.curezone.org/forums/fm.asp?i=295787

Please anybody give me some hints about follwing:
I am treating candida now for 1 month, and I am having so many problems with an embarassing topic: stomach gas. - Itīs not just that, but it smell like toxic or death - like s.th. is really wrong in my stomach.
I chew a lot, cook almost everything until it is very soft and easy to digest. I follow the diet very precise. For medicine I take acidophilus in the morning (1), Caprylic Acid (1) for breakfast & dinner, and an hour before or after breakfast and dinner Cytrus extract. I drink tons of water, since otherwise I get major headaches. So, I donīt know what I am doing wrong!?!?!
It is driving me insane, since I donīt dare to sleep next to my boyfriend anymore - I would be too embarassed (to tell him or if he noticed). This problem makes me really desperate, cannot sleep.
Iīd be happy for any kind of suggestions, hints, shared experiences or whatsoever.
 

<< Return to the standard message view

fetched in 0.09 sec, referred by www.curezone.org/forums/fmp.asp?i=295787